Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
Standard J-Spectral Factorization of Rational Matrices via Generalized Algebraic Riccati Equation
Atsushi KAWAMOTOKiyotsugu TAKABATohru KATAYAMA
Author information
JOURNALS FREE ACCESS

1999 Volume 12 Issue 8 Pages 471-479

Details
Abstract

In this paper we consider a J-spectral factorization problem for a rational spectral matrix. The problem considered here is called the standard J-spectral factorization problem (S-J-SFP) since it is applicable to the standard H control problem for a descriptor system (DS). Based on DS representation of the spectral matrix, we derive a solution to the S-J-SFP using a stabilizing solution of an indefinite generalized algebraic Riccati equation (GARE). The main result of this paper includes the well-known solution to the canonical J-spectral factorization problem (C-J-SFP).

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top